# SDR DALA2025112408550

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,310 hours, 21,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Abnormal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING C.C. 2120-01179-05 FOUND THERE TO BE EXISTING REPAIRS ON 3 FRAMES SO WE CANNOT FOLLOW THE WORK INSTRUCTIONS. ACCOMPLISHED DELTA ER/A # 630561-14 REV ORIGINAL DATED 15NOV2025 ASSOCIATED ER/A 14-630561 ADDED FOR AC 3936
